# SDR FDEA201312273049

- Difficulty date: December 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3410
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE NR 3 ON DOUBLER AT BS 1447 - BS 1478, STRINGER 19L TO STRINGER 22L. COMPLIED WITH EA F-5330 T0 304902 PART 1, FUSELAGE PLATES & SKINS, SCRIBE LINE LRTS EXISTING REPAIR STATION 1430 TO STATION 1475, STRINGER 20L TO STRINGER 21L.
